National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(33)
ISSN: 0862-7940
年代
1    
Optimal closing of a pair trade with a model containing jumps 期刊论文

Applications of Mathematics   ISSN:0862-7940,1572-9109  Volume:58  Issue:3  Page:249-268  

Larsson Stig;   Lindberg Carl;   Warfheimer Marcus;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

2    
Development of three dimensional constitutive theories based on lower dimensional experimental data 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:2  Page:147-176  

Karra S;   Rajagopal K R;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:19

文摘信息 获取全文 问图书馆员

3    
Shape and topological sensitivity analysis in domains with cracks 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:6  Page:433-469  

Khludnev Alexander;   Sokołowski Jan;   Szulc Katarzyna;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

4    
Discontinuous Galerkin method for nonlinear convection-diffusion problems with mixed Dirichlet-Neumann boundary conditions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:5  Page:353-372  

Havle Oto;   Dolejší Vít;   Feistauer Miloslav;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

5    
A unified approach to singular problems arising in the membrane theory 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:1  Page:47-75  

Rachůnková Irena;   Pulverer Gernot;   Weinmüller Ewa B;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:12

文摘信息 获取全文 问图书馆员

6    
Asymptotics for large time of solutions to nonlinear system associated with the penetration of a magnetic field into a substance 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:6  Page:471-493  

Jangveladze Temur A;   Kiguradze Zurab V;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

7    
An active set strategy based on the multiplier function or the gradient 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:4  Page:291-304  

Sun Li;   Fang Liang;   He Guoping;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

8    
Convergence of Fourier spectral method for resonant long-short nonlinear wave interaction 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:4  Page:337-350  

Rashid Abdur;   Akram Shakaib;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

9    
The generalized FGM distribution and its application to stereology of extremes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:6  Page:495-512  

Hlubinka Daniel;   Kotz Samuel;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

10    
Weak solutions to a time-dependent heat equation with nonlocal radiation boundary condition and arbitrary p-summable right-hand side 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:2  Page:111-149  

Druet Pierre-Etienne;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

11    
Infinitely many solutions of a second-order p-Laplacian problem with impulsive condition 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:5  Page:405-418  

Wang Libo;   Ge Weigao;   Pei Minghe;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

12    
Modeling the role of constant and time varying recycling delay on an ecological food chain 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:3  Page:221-240  

Mukhopadhyay Banibrata;   Bhattacharyya Rakhi;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

13    
Relation between algebraic and geometric view on NURBS tensor product surfaces 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:5  Page:419-430  

Martišek Dalibor;   Procházková Jana;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

14    
On periodic solutions of non-autonomous second order Hamiltonian systems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:5  Page:373-384  

Zhang Xingyong;   Zhou Yinggao;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

15    
On the separation of parametric convex polyhedral sets with application in MOLP 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:4  Page:269-289  

Hladík;   ;   Milan,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

16    
Locally Lipschitz vector optimization with inequality and equality constraints 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:1  Page:77-88  

Ginchev Ivan;   Guerraggio Angelo;   Rocca Matteo;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

17    
Homogenization of quasilinear parabolic problems by the method of Rothe and two scale convergence 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:4  Page:305-327  

Essel Emmanuel Kwame;   Kuliev Komil;   Kulieva Gulchehra;   Persson Lars-Erik;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

18    
Stochastic homogenization of a class of monotone eigenvalue problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:5  Page:385-404  

Svanstedt Nils;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
Numerical modelling of semi-coercive beam problem with unilateral elastic subsoil of Winkler's type 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:2  Page:151-157  

Sysala Stanislav;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

20    
A frictional contact problem with wear and damage for electro-viscoelastic materials 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:55  Issue:2  Page:89-109  

Selmani Mohamed;   Selmani Lynda;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×